# SDR DALA12009615645

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 52,594 hours, 17,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 30 EMERGENCY PATH LIGHT INOPERATIVE AT SERVICE CHECKS.  FOUND OPEN WIRE AT SEAT 30 ABC LOWER TRACK RAIL SPLICE POINT, REPAIRED WIRE IAW SWPM 20-30 & OPS NORMAL. ITEM OK FOR SERVICE.
